# SDR 20000622SH039

- Difficulty date: February 4, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N700NB
- Make and model: Braero HS125700A
- Aircraft serial: NA0293
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Melted
- Location: Light Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BOX CONTAINING GE LAMP NR XMH60  AND IGNITER NR 70-703001.  INSPECTION FOR LIGHTING PROBLEM.  REMOVED COVER OF AVTECH LIGHT BOX PN AV1100 TO INSPECT LAMP.  FOUND IGNITER BOX COVER MELTING.  OPENED COVER OF ANOTHER BOX TO INSPECT LIGHT BULB, FOUND ITS IGNITER COVER MELTING ALSO.  SUSPECT LAMP HEATING TO A POINT FAN ASSEMBLY INCAPABLE OF DISSIPATING HEAT.  (X)
